Polynomial and rational maps between balls

James Faran, Xiaojun Huang, Shanyu Ji, Yuan Zhang

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

For a proper holomorphic map F from a ball Bn into another ball BN, we give a criterion when a rational map F is equivalent to a polynomial one. As application, we show that proper rational holomorphic maps from B2 into BN of degree two are equivalent to polynomial maps, and we also give an example of a rational holomorphic maps of degree 3 that are 'almost' linear but are not equivalent to holomorphic polynomial maps.

Original languageEnglish (US)
Pages (from-to)829-842
Number of pages14
JournalPure and Applied Mathematics Quarterly
Volume6
Issue number3
DOIs
StatePublished - Jul 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Criterion
  • Equivalent
  • Maps between balls
  • Polynomial maps
  • Proper holomorphic maps
  • Rational maps

Fingerprint

Dive into the research topics of 'Polynomial and rational maps between balls'. Together they form a unique fingerprint.

Cite this